# SDR F3LA2022012600100

- Difficulty date: January 29, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N708FR
- Make and model: Airbus A321-211
- Aircraft serial: 7042
- Aircraft time: 19,009 hours, 8,123 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D53472663030000
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 19,009 hours, 8,123 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R #11998.0367 FR66-FR-70-Y765 LONGITUDINAL BEAM CORRODED ON UPPER SURFACE OF BEAM CAP. CORRECTIVE ACTION: EVALUATED & REPLACED WET AREA FLOOR BEAM Y765 FR66-FR70 IAW A321 SRM 53-00-14-283-002, 51-44-11 & 51-72-11-911-001
